I am a 22year old male who had foolishly taken ecstasy, which didnt quite bring me tachycardia but and elevated heart rate that i went to the emergency room. I was released after my ekg came back normal, however since the event ive had chest pains and shortness of breath. Ive since gone to my primary doctor twice more and had two more ekgs performed, all normal from the doctors interpretation. He attributed it to have anxiety and has since prescribed me on xanax, however im still concerned that maybe something was missed because i still occassionally get chest pain and shortness of breath, and ive never had a heart condition before. Should i go see a specialists? or am i just worry myself into more pain because of the anxiety.....please help! :(
You may have a cardiomyopathy, and it may not be connected with the ecstasy you took. I would suggest an echocardiogram to make sure all of your heart's functions are acceptable, such as the valves and heart walls. In addition there may be some lung issues, such as asthma that you may be missing, so a respiratory evaluation such as spirometry may be helpful as well.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.